... ten years and slowly increasing the dose to this level... Recently I had a stent fitted, because of this I am on quite a few medicines, blood thinners and a beta blocker..Aslo of course I am just one tramadol away from the maximum dose... I started on the tramadol originally after a hip replacement that went badly wrong and (this was ten years ago) I've been in pain ever since. It also helps me with mood and energy levels in a positive way, I need that help badly, having a husband who's been diagnosed with dementia and Parkinson's ... I know I have to cut down on the tramadol, otherwise I will be taking the max dose and nowhere to go once that's reached... Any advice would be appreciated..Thank you...
Mary, I'm right there with ya. You are not alone. I have MS. I started this 2 years ago. I'm now at max dose and it's not helping. We just moved far away. New family doc is is ok prescribing but if I need something different, I have to see pain doc. I've started decreasing my dose by one pill. I'm going to do that for a week. Then decrease another. That's just me reading and doing it on my own until I see a new doctor. I no longer get the energy or mood boost from it, quite the opposite. I hate that I feel I need these types of meds. Good luck to you, I'm always around to chat. I hope you find the answer you need. Julie B.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2012 • 1 answer
Posted 4 Sep 2013 • 2 answers
I take bystolic beta blocker. Anyone ever had a glass of wine while on beta blockers? Any pros/cons?
Posted 6 Mar 2014 • 1 answer
Posted 16 Oct 2014 • 2 answers
High Blood Pressure - After a decade of taking a beta blocker then switching to a generic 8 mos ago?
Posted 12 May 2018 • 1 answer